# SDR AWXA200301355

- Difficulty date: October 14, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND AT NUT PLATES ON LOWER SIDE OF AFT CARGO COMPARTMENT FLOORBEAM BS 1500 TO BS 1540, LBL 9.  MAINTENANCE REMOVED DAMAGED SECTION OF CARGO FLOORBEAM FROM BS 1500 TO BS 1540, LBL 9; FABRICATED A REPAIR ANGLE AND CHANNEL; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11, PG 1-6 FIG 1.
